# SDR SWAA2025080797866

- Difficulty date: August 3, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 18,310 hours, 8,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING OVER WING EXIT ASSEMBLY IS MISSING LENS COVERS.  REPLACED MISSING CEILING OVER WING EXIT ASSEMBLY LENS COVER IAW AMM 25-21-45-400-801.
